# SDR IPXA2020030352728

- Difficulty date: February 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B041907
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1CRACK WAS FOUND ON FUSELAGE SKIN(P/N:65B04190-7)NEAR STA 980,S-38L.REPAIR I.A.W. 747-400SF SRM 53-20-01,REPAIR 2 DEVIATION SUPPORT BY SRID:4-4690849262 AND UPS EO B747-5330-75624-A.
